PLEASE HELP Ok, so ive been with my boyfriend for almost 9 months....weve had ALOT of ups and downs....well the down were having now he doesnt really know about.
I havent been feeling great about the relationship lately. At first i thought i was a really bad case of PMS.. turns out it was alot more than that. This has been going on for a month and a half. I dont know what to do. Ive been feeling like hes cheating on me, or that he doesnt really love me. He said last night that he lost interest in having sex. He doesnt give me the attention that i want. Hes always playing a video game when im at his house. He doesnt talk to me that much anymore. And he gets mad at me for little things like having another guys picture on my phone. I gave up everything for him and i feel like ive been abandoned.
I dont know whats going on. Am i just overreacting? is this natural. This is my longest relationship. I feel like i want to break up with him. PLEASE HELP
Posts: 36 | From: woolford, MD, United States | Registered: Jun 2005
| IP: Logged |
(first reply! ). The first question you need to ask yourself: do you still love him? Do you want the relationship to work? If you do, then I suggest you talk to him openly. Make sure he's paying attention to you, not playing his video-game. Get it all off your chest. Who knows, maybe he's the one going through a bad mood swing and became addicted to video games! If he listens to you and is willing to change, great. If he doesn't, leave him. Its not worth it, you deserve better.
Posts: 410 | From: Dallas, TX | Registered: Dec 2005
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.